# SDR SWAA2023100394252

- Difficulty date: August 27, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 58,486 hours, 35,155 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Peeling
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT CABIN FLOOR 242UF UPPER SKIN SURFACE PEELING.<[01] RECEIVED NEW CABIN FLOOR PANEL 242 UF; NEW FLOOR PANEL P/N 147A5810-95; TO BE INSTALLED ON CUSTOMER BAR CODE TTG8Q00MCB6S;[02] VERIFIED FINAL CORRECTIVE ACTION.
